MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 COBAS C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964067001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application assay results from one patient's sample tested on the cobas 8000 cobas c 502 module.The initial result from the analyzer was an invalidating data flag.The first repeat result from the analyzer was an invalidating data flag.The customer placed the patient sample tube on a qc rack, as they have a "normal practice" of running the patient samples as qcs when erroneous results are produced.The second repeat result with the patient sample tube in a qc rack is 14.53%.The third and fourth repeat results with the patient sample tube in a qc rack is 9.20% and 9.30%.The fifth repeat result from another laboratory department's sebia capillarys 3 octa analyzer was approximately 5%.This result was deemed correct.No questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application reagent lot number is 85556501, with an expiration date of 31-aug-2026.The field service engineer investigated the event and identified an issue with the patient sample as the root cause.He inspected the module and verified its performance with qcs, precision checks, and correlation tests.The investigation is ongoing.

Brand Name
COBAS 8000 COBAS C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24651004
Report Number1823260-2026-01023
Device Sequence Number13210700
Product Code JJE
UDI-Device Identifier04015630928354
UDI-Public04015630928354
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown